Changing medicines or not ?

Hi I am currently on Viramune and Descovy.  I have had Viramune since 1999, Descovy since 2018. I had a talk with my doctor about new meds. She suggested Juluca. Or if I switch back to Kivexa and Viramune. Does any of you have any experience with these meds ? It feels like the new meds would be better. But reading about sideeffects, I am not so sure anymore.  I would appreciate any inputs , experience or advice you may have about these meds. 

Thanks in advance , Kat 

like1
admin's picture

Become a Member

Join our community and become a member to find support and connect to other women living with HIV.

Join now >

Red40something's picture

Red40something commented on 9 By 49

Wed, 9/15/2021 - 1:51am

Red40something's picture

Red40something commented on 9 By 49

Wed, 9/15/2021 - 1:50am

Get basic information about a variety of approaches to treating the metabolic changes that may result from living with HIV or taking HIV drugs.

Lipodystrophy means abnormal fat changes. This article addresses treatments for fat loss, or lipoatrophy.

Get basic information about lipodystrophy: body shape changes, metabolic complications, and causes and treatment of fat loss and fat gain.

banner

Do you get our newsletter?

admin's picture

Sign up for our monthly Newsletter and get the latest info in your inbox.

none_existing name
admin's picture

You Can Help!

Together, we can change the course of the HIV epidemic…one woman at a time!

Please donate now!>